RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 25, Number 7  


Ordinary Differential Equations
Properties of Green's function of the Sturm–Liouville operator and their applications
A. T. Bulabaev, M. Otelbaev, L. A. Shuster
1107
A class of inverse boundary value problems for Sturm–Liouville operators
I. M. Guseinov, I. M. Nabiev
1114
A uniform estimate for the order of associated functions, and the distribution of eigenvalues of a one-dimensional Schrödinger operator
L. V. Kritskov
1121
A priori boundedness of derivatives for a system of differential inequalities
A. Ya. Lepin
1129
An analytic solution of a problem of optimizing an approach process
A. B. Ovcharov
1136
Comparison theorems for equations on graphs
Yu. V. Pokornyi, O. M. Penkin
1141
Classification and properties of solutions of the equation $Ax'+Bx=f(t)$
A. G. Rutkas
1150
Absolute and uniform convergence of expansions in root functions of a nonlocal boundary value problem of the first kind
T. A. Samarskaya
1155

Numerical methods
Optimal quadrature formulas on the solution sets of boundary value problems
R. M. Aliev
1161
A class of numerical methods for solving stiff systems
V. V. Bobkov, P. A. Mandrik
1171
Iterative reduction of a mixed boundary value problem to the Dirichlet problem
P. N. Vabishchevich
1177
Applicability of one-particle approximation in a problem of the evolution of beams of charged particles in a longitudinal magnetic field
S. A. Vavilov, D. A. Ovsyannikov
1183
Numerical calculations of temperature waves with weak discontinuities on nets with dynamic adaptation
V. F. Vasilevskii, V. I. Mazhukin
1188
An approach to the solution of systems of implicit difference equations of magnetohydrodynamics
V. A. Gasilov
1193
An implicit difference scheme for problems in gas dynamics and magnetogasdynamics
V. A. Gasilov, S. I. Tkachenko
1200
The rate of convergence of the Rothe–Galerkin method for a nonclassical system of differential equations
S. E. Zhelezovsky, V. Ph. Kirichenko, V. A. Krys'ko
1208
Numerical methods for problems of stimulating chemical reactions in a gas by a light pulse
I. G. Zakharova, Yu. N. Karamzin, S. V. Polyakov, V. A. Trofimov
1219
An approximate method for solving a stationary conjugate problem of heat and mass transfer
M. I. Izteleuov, Sh. S. Smagulov
1227
Numerical solution of a system of partial differential equations with a small parameter multiplying the derivative
N. I. Kozlov, A. I. Kondrat'eva, I. G. Krutikova, V. I. Pan'kov, S. V. Rusetskii
1233
Accuracy of a difference scheme for quasilinear elliptic equations in a rhombus with solutions in the class $W_2^k(\Omega)$, $1<k\le4$
V. L. Makarov, S. V. Makarov
1240
A scheme of fourth-order accuracy in a spectral problem for an equation with a mixed derivative
V. G. Prikazchikov, Zh. P. Allanazarov
1250
Reciprocal transformations and their invariants
E. V. Ferapontov
1256

Short Communications
Determination of the right-hand side of an abstract parabolic equation with additional conditions
L. Sh. Abdulkerimov
1266
An initial value problem for second-order ordinary differential equations with singularities
M. M. Ad'yutov, Yu. A. Klokov
1268
The structure of the phase space of the Duffing equation
Z. S. Batalova, N. A. Ezhevskaya
1270
A simple proof of Goka's conjecture
L. N. Gurvits
1272
Eigenfunctions of infinite-order differential operators in a class of entire functions
Yu. V. Kozitskii, N. O. Mel'nik
1273
Symmetries of the Birkhoff equations, and conservation laws
R. P. Malayshka
1275
Problems of the nonuniqueness of solutions of the system of Euler differential equations in nonintegrable cases
S. A. Myzgaeva, A. I. Yablonskii
1277
Integral representations and boundary value problems for a class of systems of differential equations of elliptic type with singular manifolds
N. Radjabov, A. B. Rasulov
1279
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020